# SDR ASOA04830

- Difficulty date: October 24, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 22,651 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE COCKPIT EMERGENCY LIGHT SWITCH FAILED.  WHEN SELECTED TO THE ARM POSITION THE LIGHTS ARE ON AND WHEN SELECTED TO THE ON POSITION, THE SWITCH SPRINGS BACK TO THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT SWITCH IAW ATR 72-JIC 33-51-07.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
